# SDR CA110829014

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33110U
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 246003
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS DIFFICULT TO  MAINTAIN LEVEL FLT, WHEN THE CREW NOTICED THAT THE FLAPS WERE INDICATING 1/4 EVEN THOUGH THE SELECTOR WAS SET FOR FLAP UP.  ALSO NOTICED THAT THE FLAPS BEGAN TO RUN TO THE FULL DOWN POSITION AND THAN COME BACK UP TO FULL UP.  THIS HAPPENED A NUMBER OF TIMES.  THE CREW TURNED OFF THE NON-ESSENTIAL BUSS BUT THAT ALSO DID NOT ISOLATE THE FLAPS, AT THIS POINT BEING UNABLE TO STOP THE FLAP MOVEMENTS THE ACFT WAS DIVERTED SINCE IT WAS IMPERATIVE TO GET THE ACFT ON THE GROUND SOONER.  FINALLY WITHIN TERMINAL AIRSPACE THE CREW LOCATED THE FLAP CB ON THE LT ESSENTIAL BUS AND PULLED IT LOCKING THE FLAPS IN THE UP POSITION.  THE LANDING WAS CONDUCTED WITH FLAPS UP AND WAS UNEVENTFUL.
